Publication                   HOME         

The First Part of the following data is from AMS MathSciNet.


   Matches: 35  Go To Author Profile
Batch Download: Retrieve Marked Retrieve First 50 Unmark All
Publications results for "Items authored by or related to Wang, Yuan Di "
Matches: 35  American Mathematical Society  Providence, RI 02904-2294

The Second Part of the following data is from Engineering Village.


Search Results
5 records in Compendex for 1969-2008     Save Search  -  Create Alert  -  
 
 
 ((wang yuandi) WN AU) 

 
Sort by:    Sorted Relevance Descending  Relevance    Date    Author    Source    Publisher
 
1. New upper bound formulas with parameters for Ramsey numbers
Huang, Yiru (Department of Mathematics, Shanghai University); Wang, Yuandi; Sheng, Wancheng; Yang, Jiansheng; Zhang, Kemin; Huang, Jian Source: Discrete Mathematics, v 307, n 6, Mar 28, 2007, p 760-763
Database: Compendex

Abstract  -  Detailed  -  Full-text
2. Weak solutions for nonlocal boundary value problems with low regularity data
Wang, Yuandi (Department of Mathematics, Shanghai University) Source: Nonlinear Analysis, Theory, Methods and Applications, v 67, n 1, Jul 1, 2007, p 103-125
Database: Compendex

Abstract  -  Detailed  -  Full-text
3. Fourth-order partial differential equations for image inpainting
Chen, Peiying (Department of Mathematics, Shanghai University); Wang, Yuandi Source: ICALIP 2008 - 2008 International Conference on Audio, Language and Image Processing, Proceedings, ICALIP 2008 - 2008 International Conference on Audio, Language and Image Processing, Proceedings, 2008, p 1713-1717
Database: Compendex

Abstract  -  Detailed  -  Full-text
4. Asymptotic behavior for a class of nonlocal boundary value problems
Wang, Yuandi (Shanghai Jiaotong Univ) Source: Shanghai Jiaotong Daxue Xuebao/Journal of Shanghai Jiaotong University, v 31, n 7, 1997, p 97-99 Language: Chinese
Database: Compendex

Abstract  -  Detailed
5. Semi-linear equation with nonlocal boundary conditions
Wang, Yuandi (Shanghai Jiaotong Univ) Source: Shanghai Jiaotong Daxue Xuebao/Journal of Shanghai Jiaotong University, v 32, n 8, 1998, p 112-117 Language: Chinese
Database: Compendex

Abstract  -  Detailed

The Third Part of the following data is from IEEE Xplore.


  Fourth-order partial differential equations for image inpainting
Peiying Chen; Yuandi Wang;
Audio, Language and Image Processing, 2008. ICALIP 2008. International Conference on
7-9 July 2008 Page(s):1713 - 1717
Digital Object Identifier 10.1109/ICALIP.2008.4590002
 
   

New Papers



 

HOME